Pair of $H$-congruences
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1961), pp. 91-98
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1961_3_a7,
author = {M. B. Pergamenshchikov},
title = {Pair of $H$-congruences},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {91--98},
year = {1961},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1961_3_a7/}
}
M. B. Pergamenshchikov. Pair of $H$-congruences. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1961), pp. 91-98. http://geodesic.mathdoc.fr/item/IVM_1961_3_a7/